Discrete and continuous models for computation of optimal vertical highway alignment
C. J. Goh,
E. P. Chew and
T. F. Fwa
Transportation Research Part B: Methodological, 1988, vol. 22, issue 6, 399-409
Abstract:
This paper describes a dynamic programming model and a state parametrization model formulated to solve two-dimensional highway location problems. A numerical example is presented to compare the solutions obtained using the two models. Features of the two approaches, with respect to their applicability in solving three-dimensional highway location problems in particular, are highlighted. This study forms the basis of a three-dimensional model that computes optimal horizontal and vertical alignments simultaneously.
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0191-2615(88)90021-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:transb:v:22:y:1988:i:6:p:399-409
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Transportation Research Part B: Methodological is currently edited by Fred Mannering
More articles in Transportation Research Part B: Methodological from Elsevier
Bibliographic data for series maintained by Catherine Liu ().